# SDR COMA9760193

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: AL00102
- Condition: Malfunctioned
- Location: Aileron Trim
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

CONFIG TRIM WARNING DURING TAKEOFF.  COULD NOT DUPLICATE DISCREPANCY.  REPLACED THE AILERON TRIM ACTUATOR FOR TROUBLESHOOTING.
